# SDR 2000UALA00310

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 8,812 hours, 2,877 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 502310000
- Condition: Failed
- Location: Hyd Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH, BEFORE TAXI, GOT ECAM  HYDRAULIC GREEN SYSTEM LOW PRESSURE.  SYSTEM PRESSURE SHOWS 3000 PSI.  QUANITITY NORMAL.  NOSEWHEEL STEERING INOPERATIVE.  *S/D*  REPLACED GREEN SYSTEM FLIGHT CONTROL PRESSURE SWITCH, ITEM 1151GN.
